Loading...
Loading...

Go to the content (press return)

Edge-distance-regular graphs

Author
Camara, M.; Dalfo, C.; Fàbrega, J.; Fiol, M.; Garriga, E.
Type of activity
Journal article
Journal
Journal of combinatorial theory. Series A
Date of publication
2011
Volume
118
Number
7
First page
2071
Last page
2091
DOI
https://doi.org/10.1016/j.jcta.2011.04.011 Open in new window
Repository
http://hdl.handle.net/2117/12603 Open in new window
Abstract
Edge-distance-regularity is a concept recently introduced by the authors which is similar to that of distance-regularity, but now the graph is seen from each of its edges instead of from its vertices. More precisely, a graph Γ with adjacency matrix A is edge-distance-regular when it is distance-regular around each of its edges and with the same intersection numbers for any edge taken as a root. In this paper we study this concept, give some of its properties, such as the regularity of Γ, and d...
Citation
Camara, M. [et al.]. Edge-distance-regular graphs. "Journal of combinatorial theory. Series A", 2011.
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants